Totally umbilical CR-submanifolds of nearly Kähler manifolds

K. A. Khan, V. A. Khan, S. I. Husain

Research output: Contribution to journalArticlepeer-review


A classification theorem for the totally umbilical CR-submanifold of a nearly Kähler manifold is proved.

Original languageEnglish
Pages (from-to)47-51
Number of pages5
JournalGeometriae Dedicata
Issue number1
Publication statusPublished - 1 Mar 1994
Externally publishedYes

Fingerprint Dive into the research topics of 'Totally umbilical CR-submanifolds of nearly Kähler manifolds'. Together they form a unique fingerprint.

Cite this